# SDR SWAA2024021251422

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8844Q
- Make and model: Boeing 737-8
- Aircraft serial: 67488
- Aircraft time: 3,355 hours, 1,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT AFT FLT ATTEND STATION INOP.<[01] REPOSITIONED AFT FLASHLIGHT IN ASSY . REPLACED THE SEAL, OPS CK GOOD AT THIS TIME REF AMM 25-64-00.
